Alert archive / California / Heavy Snow Warnings in 2008
Heavy Snow Warning 2, NWS Eureka, CA
NWS Eureka, CA issued this heavy snow warning at Jan 30, 2008, 11:44 AM PST. It took effect at Jan 31, 2008, 12:00 AM PST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2008, 11:44 AM PST (19:44 UTC)
- In effect from
- Jan 31, 2008, 12:00 AM PST
- Expired
- Jan 31, 2008, 3:07 PM PST
- In force
- 15 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KEKA 301944 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1144 AM PST WED JAN 30 2008 CAZ003-004-311200- /O.UPG.KEKA.WS.A.0002.080131T0600Z-080201T0200Z/ /O.NEW.KEKA.HS.W.0002.080131T0800Z-080201T0800Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 1144 AM PST WED JAN 30 2008 ...HEAVY SNOW WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT PST THURSDAY NIGHT ABOVE 2000 FEET... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT PST THURSDAY NIGHT. AN APPROACHING PACIFIC STORM SYSTEM WILL BRING ANOTHER ROUND OF RAIN AND OCCASIONAL HEAVY SNOW TO NORTHWEST CALIFORNIA TONIGHT THROUGH THURSDAY. LIGHT SNOW AND FLURRIES WILL PRECEDE THIS SYSTEM THIS EVENING...BUT SNOW INTENSITY WILL INCREASE AND SPREAD SOUTHEAST OVER THE REGION BEGINNING EARLY THURSDAY. LIGHT SNOW CAN BE EXPECTED TO VALLEY FLOORS TONIGHT WITH LESS THAN 2 INCHES EXPECTED. WET AND SLUSHY ADDITIONAL SNOW AMOUNTS OF 1 TO 2 INCHES CAN BE EXPECTED TO FALL INTO LOWER ELEVATION VALLEYS THURSDAY DURING PERIODS OF HEAVIER SHOWERS. ABOVE 2000 FEET...SNOW AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED FROM MIDNIGHT TONIGHT UNTIL DAYBREAK THURSDAY...WITH ANOTHER 3 TO 6 INCHES LIKELY ACROSS THE WARNING AREA ABOVE 2000 FEET ON THURSDAY. A HEAVY SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. TRAVEL IS DISCOURAGED. POWER OUTAGES MAY OCCUR DUE TO DOWNED TREES. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...BLANKETS...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ CAZ076-311200- /O.UPG.KEKA.WS.A.0002.080131T0600Z-080201T0200Z/ /O.NEW.KEKA.HS.W.0002.080131T1200Z-080201T0800Z/ MENDOCINO INTERIOR- 1144 AM PST WED JAN 30 2008 ...HEAVY SNOW WARNING IN EFFECT FROM 4 AM THURSDAY TO MIDNIGHT PST THURSDAY NIGHT ABOVE 2000 FEET... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HEAVY SNOW WARNING...IN EFFECT FROM 4 AM THURSDAY TO MIDNIGHT PST THURSDAY NIGHT. AN APPROACHING PACIFIC STORM SYSTEM WILL BRING ANOTHER ROUND OF RAIN AND OCCASIONAL HEAVY SNOW TO NORTHWEST CALIFORNIA LATE TONIGHT THROUGH THURSDAY. LIGHT SNOW AND FLURRIES WILL PRECEDE THIS SYSTEM LATE TONIGHT...BUT SNOW INTENSITY WILL INCREASE AND SPREAD SOUTHEAST OVER THE REGION BEGINNING EARLY THURSDAY. LIGHT SNOW CAN BE EXPECTED TO VALLEY FLOORS TONIGHT WITH LESS THAN 1 INCH OF ACCUMULATION OVERNIGHT. WET AND SLUSHY ADDITIONAL SNOW AMOUNTS OF 1 TO 3 INCHES CAN BE EXPECTED TO FALL INTO LOWER ELEVATION VALLEYS THURSDAY DURING PERIODS OF HEAVIER SHOWERS. ABOVE 2000 FEET...SNOW AMOUNTS OF 2 INCHES OR LESS ARE EXPECTED OVERNIGHT...BUT AN ADDITIONAL 2 TO 5 INCHES IS LIKELY ACROSS THE WARNING AREA ABOVE 2000 FEET ON THURSDAY. A HEAVY SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. TRAVEL IS DISCOURAGED. POWER OUTAGES MAY OCCUR DUE TO DOWNED TREES. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...BLANKETS...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ MC
3 follow-up statements
000 WWUS46 KEKA 311210 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 410 AM PST THU JAN 31 2008 CAZ003-004-010115- /O.CON.KEKA.HS.W.0002.000000T0000Z-080201T0800Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 410 AM PST THU JAN 31 2008 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. A PACIFIC STORM SYSTEM WILL BRING ANOTHER ROUND OF RAIN AND OCCASIONAL HEAVY SNOW TO NORTHWEST CALIFORNIA THROUGH LATE TONIGHT. ESTIMATED SNOW AMOUNTS OF 1 TO 2 INCHES HAVE FALLEN EARLY THIS MORNING. ANOTHER 5 TO 6 INCHES IS EXPECTED ACROSS THE WARNING AREA ABOVE 2000 FEET THROUGH THIS EVENING BEFORE SNOW SHOWERS BEGIN TO TAPER OFF WITH AN ADDITIONAL ACCUMULATION OF UP TO 2 INCHES POSSIBLE BEFORE MIDNIGHT...MAKING TOTAL ACCUMULATIONS ABOVE 2000 FEET 8 TO 10 INCHES BY MIDNIGHT. A HEAVY SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. TRAVEL IS DISCOURAGED. POWER OUTAGES MAY OCCUR DUE TO DOWNED TREES. IF YOU MUST TRAVEL... KEEP AN EXTRA FLASHLIGHT...FOOD...BLANKETS...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ CAZ076-010115- /O.CON.KEKA.HS.W.0002.000000T0000Z-080201T0800Z/ MENDOCINO INTERIOR- 410 AM PST THU JAN 31 2008 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. A PACIFIC STORM SYSTEM WILL BRING ANOTHER ROUND OF RAIN AND OCCASIONAL HEAVY SNOW TO NORTHWEST CALIFORNIA THROUGH LATE TONIGHT. LIGHT SNOW BEGINNING TO FALL OVER THE HIGHER ELEVATIONS OF THE WARNED AREA EARLY THIS MORNING. SNOW WILL CONTINUE TO INCREASE IN COVERAGE THIS MORNING AND BEGIN TO ACCUMULATE ABOVE 2000 FEET BY LATE MORNING. ACCUMULATIONS OF 4 TO 6 INCHES ARE EXPECTED ACROSS THE WARNING AREA THROUGH THIS EVENING BEFORE SNOW SHOWERS BEGIN TO TAPER OFF WITH AN ADDITIONAL ACCUMULATION OF UP TO 2 INCHES POSSIBLE BEFORE MIDNIGHT...MAKING TOTAL ACCUMULATIONS ABOVE 2000 FEET 6 TO 8 INCHES BY MIDNIGHT. A HEAVY SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. TRAVEL IS DISCOURAGED. POWER OUTAGES MAY OCCUR DUE TO DOWNED TREES. IF YOU MUST TRAVEL... KEEP AN EXTRA FLASHLIGHT...FOOD...BLANKETS...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$
000 WWUS46 KEKA 311753 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 952 AM PST THU JAN 31 2008 CAZ003-004-076-010800- /O.CON.KEKA.HS.W.0002.000000T0000Z-080201T0800Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 952 AM PST THU JAN 31 2008 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT ABOVE 2500 FEET... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. SNOW LEVELS WILL BEGIN TO FALL AS A COLD FRONT PUSHES SLOWLY SOUTHEAST OVER THE REGION TODAY. THE NORTH COAST INTERIOR ZONE CAN EXPECT MAINLY RAIN BELOW 3000 FEET...CHANGING TO SHOWERS OF RAIN AND SNOW THIS AFTERNOON WITH SNOW LEVELS DROPPING TO 2000 FEET BY THIS EVENING. SNOW AMOUNTS OF 4 TO 6 INCHES SHOULD BE EXPECTED ABOVE 2500 FEET THROUGH THIS EVENING. OVER THE UPPER TRINITY ZONE AND ALL OF TRINITY COUNTY...PERIODS OF SNOW...HEAVY AT TIMES WILL CONTINUE THROUGH THE DAY. SNOW LEVELS WILL HOLD BETWEEN 1500 AND 2000 FEET....LOWERING TO 500 TO 1000 FEET THIS EVENING AS SHOWERS BECOME MORE SCATTERED. ADDITIONAL SNOW AMOUNTS OF 5 TO 8 INCHES ABOVE 2500 FEET CAN BE EXPECTED THROUGH THIS EVENING. FOR THE MENDOCINO INTERIOR...MILDER AIR FROM THE OCEAN HAS PENETRATED INLAND AREAS...ALLOWING SNOW LEVELS TO RISE TO 3000 FEET OR HIGHER. A COLD FRONT HOWEVER...CONTINUING A TRACK TOWARD THE SOUTHEAST...WILL BRING SNOW LEVELS DOWN TO 2000 FEET BY LATE AFTERNOON. MOST SNOW ACCUMULATIONS WILL REMAIN ABOVE 3000 FEET THROUGH EARLY AFTERNOON. SNOW AMOUNTS OF 4 TO 8 INCHES CAN BE EXPECTED THROUGH THIS EVENING ABOVE 3000 FEET. 2 TO 4 INCHES OF SNOW ACCUMULATION CAN BE EXPECTED DOWN TO 2500 FEET FROM MID AFTERNOON THROUGH THIS EVENING AS COLD AIR FILTERS IN FROM THE NORTHWEST OVER THE MENDOCINO INTERIOR. A HEAVY SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. TRAVEL IS DISCOURAGED. POWER OUTAGES MAY OCCUR DUE TO DOWNED TREES. IF YOU MUST TRAVEL... KEEP AN EXTRA FLASHLIGHT...FOOD...BLANKETS...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$
000 WWUS46 KEKA 312307 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 307 PM PST THU JAN 31 2008 ...HEAVY SNOW WARNING CANCELED... SNOW FALL ACTIVITY FOLLOWING A COLD FRONT MOVING SOUTHEAST THROUGH THE REGION...HAS SHARPLY DIMINISHED IN COVERAGE. BURSTS OF HEAVY SNOW IN PASSING SHOWERS WILL LIKELY STILL OCCUR AT ELEVATIONS ABOVE 2000 FEET AS COLD AIR FILTERS INTO THE REGION TONIGHT...BUT THE SCATTERED COVERAGE OF HEAVY SNOW SHOWERS DOES NOT WARRANT A HEAVY SNOW WARNING. CAZ003-004-076-010015- /O.CAN.KEKA.HS.W.0002.000000T0000Z-080201T0800Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 307 PM PST THU JAN 31 2008 ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELED THE HEAVY SNOW WARNING. A COLD FRONT WILL PUSH SOUTHEAST THROUGH MOST OF NORTHWEST CALIFORNIA BY NIGHTFALL. SNOW LEVELS WILL FALL TO LEVELS BETWEEN 1500 AND 2000 FEET THIS EVENING. RAIN AND SNOW SHOWERS ARE LIKELY OVERNIGHT...BUT COVERAGE OF HEAVY SNOW SHOWERS WILL BE LIMITED...AND A HEAVY SNOW WARNING IS NO LONGER NEEDED. ADDITIONAL SNOWFALL AMOUNTS HOWEVER OF 1 TO 3 INCHES SHOULD BE EXPECTED ABOVE 2000 FEET OVERNIGHT ACROSS INTERIOR ZONES. $$
What forecasters said that day
The local office's own words before this heavy snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this heavy snow warning went out at Jan 30, 4:25 AM PST, 7 hours 19 minutes earlier.
Area forecast discussion, Jan 30, 4:25 AM PST, 7 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 425 AM PST WED JAN 30 2008 .SYNOPSIS...A BRIEF BREAK IN THE INCLEMENT WEATHER EARLY TODAY BEFORE ANOTHER PACIFIC STORM BRINGS RAIN AND SNOW TO NORTHWEST CALIFORNIA TONIGHT INTO THURSDAY. && .DISCUSSION...WEAK SHORT WAVE RIDGE WILL MOVE ACROSS THE REGION THIS AM. BRIEF PERIODS OF SUNSHINE THIS MORNING COMBINED WITH LOW LEVEL WAA WILL RAISE SNOW LEVELS TO 3000 TO 3500 FEET THIS AFTERNOON. SOUTHERLY WINDS AHEAD OF THE NEXT FRONT WILL KEEP TEMPERATURES HIGH ENOUGH TO PREVENT SNOW FROM ACCUMULATING TODAY. HOWEVER...EXPECT ACCUMULATIONS TO BEGIN LATE TONIGHT AS COLDER AIR DRAINS INTO THE VALLEYS. MODELS HAVE HAD A WARM BIAS IN REGARDS TO WAA WITH RECENT SYSTEMS AND FEEL CONTINUE TO OVER FORECAST WARMING WITH THIS SYSTEM AS WELL. MODELS REMAIN CONSISTENT WITH NEXT FRONT PUSHING INTO THE NORTH COAST AROUND 18Z THU BUT DIFFER IN ONSET AND AMOUNTS OF PRECIP. QPF FCST INDICATE MARGINAL WARNING CRITERIA ANTICIPATED AND PREFER MAINTAIN CURRENT WINTER STORM WATCH AND ANALYZE 12Z DATA PRIOR TO UPGRADING OR CANCELING. POST FRONTAL SHOWERS GRADUALLY DECREASE INTO FRIDAY WITH ANOTHER BRIEF BREAK IN THE UNSETTLED WEATHER. ANOTHER SYSTEM DIVES OUT OF THE GULF OF AK SAT BRINGING ANOTHER ROUND OF RAIN AND SNOW TO THE REGION THIS WEEKEND. MODELS CONTINUE TO SHOW RIDGING BUILDING INTO THE NE PACIFIC EARLY NEXT WEEK WITH A BREAK IN CURRENT PATTERN EXPECTED TO LAST THROUGH THE MIDDLE OF NEXT WEEK. BC && .AVIATION...SCATTERED SHOWERS ACTIVITY AND OCCASIONAL MVFR CONDITIONS WILL PERSIST TODAY AS WARMING ALOFT INCREASE STABILITY. PATCHY FOG MAY DEVELOP EARLY THIS MORNING WITH LIGHT WINDS...SNOW COVERED GROUNDS AND PARTIALLY CLEARING SKIES ACROSS THE INLAND VALLEYS. DJB && .MARINE...PRIMARY FORECAST CONCERN TODAY IS THE INCOMING NW SWELL. ENP AND SWAN CONTINUE TO INDICATE NW SWELL BUILDING TO 19 FEET WITH PERIODS NEAR 15 SECONDS THIS AFTERNOON AND EVENING. SOLUTIONS HAVE BEEN TOO HIGH ON THE SIGNIFICANT WAVE HEIGHT FORECAST FOR THE LAST SEVERAL DAYS. OFFSHORE BUOYS #5 DID REPORT SEAS OF 23-26 FEET WITH PERIODS OF 14-16 SECONDS. DOING SIMPLE DECAY OVER 500-600NM FROM BUOY #5 HAS SWELL AT 19 FT WITH PERIOD OF 17 SECONDS...ARRIVING THIS AFTERNOON AND EVENING. REPORTS FROM BUOY #2 WERE NOT AS SUPPORTIVE OF 18 FOOT SWELL SPREADING INTO NW CA WATERS TODAY. BUOY #2 SHOWED PERIODS OF 12-13 SECONDS WITH SEAS 18-20 FEET...ABOUT 2-4 FEET UNDER THE ENP GUIDANCE. IT WILL BE CLOSE TO HIGH SURF ADVISORY CRITERIA OF 18 FEET. THUS WILL LEAN IN DIRECTION OF CAUTION AND UPGRADE THE HAZARDOUS SEAS ADVISORY TO A WARNING. A HIGH SURF ADVISORY WILL ALSO BE NEEDED FOR THE POSSIBILITY OF DANGEROUS SURF CONDITIONS DEVELOPING THIS AFTERNOON AND EARLY EVENING. THE SWELL SHOULD DECLINE AFTER MIDNIGHT TONIGHT...AS SOUTHERLY WINDS IN ADVANCE OF THE NEXT FRONT RAMPS UP. WINDS APPEAR TO BE MARGINAL GALE....25-30KT WITH 35-40KT. FOR NOW WILL HOLD OFF ON HOISTING A WARNING SOUTH OF THE CAPE. BOTH THE NAM12 AND GFS SHOW THE STRONGEST WINDS FROM ABOUT CAPE MENDOCINO NORTHWARD. ENP AND SWAN CONTINUE TO SHOW 23-25 FOOT SWELL WITH PERIODS OF 16 SECONDS SPREADING INTO THE WATERS THU NIGHT INTO FRI. THE SWAN MODEL WAS SLIGHTLY FASTER WITH ARRIVAL OF THE 20 FOOTERS. FOR NOW...WILL UNDERCUT THE WAVE GUIDANCE BY 4-6 FEET ON THU AND FRI. NEXT STORM COMING IN SAT...MAY GO LOW END GALE...GUSTS TO 35-40KTS. DJB && .EKA WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH WED NIGHT THROUGH THU AFTERNOON ABOVE 3000 FEET. PT ST GEORGE TO CAPE MENDOCINO OUT TO 60 NM- SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL NOON PST TODAY. HAZARDOUS SEAS WARNING IN EFFECT FROM NOON PST TODAY THROUGH THIS EVENING. SMALL CRAFT ADVISORY FOR WINDS IN EFFECT THIS EVENING. GALE WARNING IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING. CAPE MENDOCINO TO PT ARENA OUT TO 60 NM- SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT. SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM THIS EVENING THROUGH THURSDAY AFTERNOON. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jan 29, 7:14 PM PST, 16 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 714 PM PST TUE JAN 29 2008 CAZ003-004-076-310315- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 714 PM PST TUE JAN 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINTER STORM WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON FOR ELEVATIONS ABOVE 3000 FEET. ANOTHER PACIFIC STORM WILL BRING WIND AND SNOW TO NORTHWEST CALIFORNIA LATE WEDNESDAY NIGHT AND THURSDAY. AT ELEVATIONS ABOVE 3000 FEET SNOW ACCUMULATIONS OF 4 TO 8 INCHES CAN BE ANTICIPATED. LOCALLY SNOW MAY FALL AS LOW AS 2000 FEET WITH ACCUMULATIONS OF 1 TO 2 INCHES POSSIBLE. STRONG WIND GUSTS OF 40 TO 50 MPH ALONG RIDGES AND EXPOSED AREAS ARE LIKELY THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT...WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. PLEASE REPORT ANY SNOW ACCUMULATIONS...FLOODING...OR WINDS SPEEDS GREATER THAN 35 MPH.
In the hours before
Local storm report, Jan 30, 9:56 AM PST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
956 AM PST WED JAN 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM SNOW 10 N LAYTONVILLE 39.81N 123.48W
01/29/2008 M7.0 INCH MENDOCINO CA TRAINED SPOTTER
REPORT WAS 6-8 INCHES
0400 PM SNOW REDWAY 40.12N 123.82W
01/28/2008 E4.0 INCH HUMBOLDT CA PUBLIC
NEAR GARBERVILLE AT 3125 FEET ELEV.
1000 AM SNOW REDWAY 40.12N 123.82W
01/29/2008 E4.0 INCH HUMBOLDT CA PUBLIC
NEAR GARBERVILLE AT 3125 FEET ELEV.
1000 PM SNOW REDWAY 40.12N 123.82W
01/29/2008 E2.0 INCH HUMBOLDT CA PUBLIC
NEAR GARBERVILLE AT 3125 FEET ELEV
0508 AM SNOW 10 SSE PEANUT 40.33N 123.10W
01/30/2008 M4.0 INCH TRINITY CA TRAINED SPOTTER
3.6 INCHES NEW SNOW...TOTAL SNOW DEPTH 22 INCHES.
0530 AM SNOW 2 NNE JUNCTION CITY 40.76N 123.04W
01/30/2008 M7.0 INCH TRINITY CA TRAINED SPOTTER
0815 AM SNOW WILLITS 39.40N 123.35W
01/30/2008 E0.0 INCH MENDOCINO CA UTILITY COMPANY
FLURRIES OCCURING ... 3 INCHES OF OLD SNOW ON GROUND.
&&
NORDQUISThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 3:36 AM PST | High Surf Advisory | EKA | 16 hr |
Nearby
Heavy Snow Warnings in California, 2008Every heavy snow warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.